Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 3

 
   

Modified Generalized Half-Normal Distribution with Application to Lifetimes

PP: 637-643
doi:10.18576/amis/120320
Author(s)
Neveka M. Olmos, Osvaldo Venegas,
Abstract
In this article we introduce a new distribution which is constructed by taking, as a base, the absolute value of a random variable with alpha skew-normal (ASN) distribution. The density of this distribution and some of its properties such as moments and its skewness and kurtosis coefficients are discussed. We calculate the moment and the maximum likelihood estimators, and carry out a Monte Carlo study. Finally, an example with real data to illustrate the usefulness and applicability of the proposed distribution is presented. It is shown that the obtained result is a distribution with considerable flexibility.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved